# SDR AWXA200300913

- Difficulty date: August 4, 2003
- Submitted: August 12, 2003
- Operation: Air carrier
- Aircraft: N802AW
- Make and model: Airbus A319-132
- Aircraft serial: 924
- Aircraft time: 17,316 hours, 7,296 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: D5320226C20000
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MINOR REPAIR - DURING C-04 CHECK A .5 INCH CRACK WAS FOUND ON UPPER ATTACH BRACKET (CLOSING PLATE) UNDER LT FUSELAGE PANEL 191AT AT FR 34, BS 1438. MAINTENANCE REMOVED CRACKED CLOSING PLATE AT FR 34, BS 1438; FABRICATED A NEW REPLACEMENT CLOSING PLATE; INSTALLED REPAIR PARTS IAW A319 SRM 51-42-11.
